I have taken my pill at the exact same time everyday this pill pack. Last month, I missed one pill but took two the following day and had breakthrough bleeding a week early/before my actual placebo week. So technically my last "period" began on June 16.
No, that was withdrawal bleeding from the hormone level dropping, not a period. You've still got 3 days left of inactive pills, you're not going to start exactly the same day all the time. When you're on the pill, the lining of the uterus is decreased so there is less to bleed, so periods are lighter. Its nothing to worry about.
Since you already had some withdrawal bleeding this month from when you missed a pill your period will be very light during this inactive week because you already shed some of the lining then. It hasnt had time to build up a full lining yet so you may just get spotting this time. It should return to normal next month. Anytime you get "breakthrough" bleeding, you can expect that following period to be lighter. This is just common sense when you think about why a period occurs. Each month a lining inside the uterus builds to receive a fertilized egg and when one doesnt occur, the unneeded lining is shed as our "period". Since one doesnt ovulate while on the Pill, we have a week without hormones to shed this lining since the usual hormonal triggers are changed. It stands to reason if you have breakthrough bleeding, you are not going to have a full normal period a week or two later. This is normal and nothing to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Light brown discharge between period. Is she pregnant? Had this between periods.It's still bleeding?
Updated 3 Apr 2014 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 16 Sep 2015 • 1 answer
Updated 16 Dec 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer